# SDR DHL200072605C

- Difficulty date: April 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT LOWER CORNER HAS ANGLE SUPPORT BROKEN.  MAIN ENTRY DOOR LOWER CORNER REMOVED AND REPLACED ANGLE SUPPORT PER SRM 51-40-3 & 51-10-6.  TREATED AND PRIMED PER SRM 51-10-2.
